How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

I am 85,..very thin but my stomach has suddenly become very

Customer Question

I am 85,..very thin but my stomach has suddenly become very distended like I'm 5 months pregnant...I had a complete ultra sound of my abdomen and everything came out perfect...Yet I still get diarrhea and my stomach doesn't look normal
JA: How long has this been bothering you? Are you experiencing any vomiting or nausea?
Customer: no...I don't vomit or get headaches and am never nausea. .I feel fine...I play tennis 3 times a week and feel okay except that I can't digest food with sulfites and preservatives.
JA: Anything else in your medical history you think the doctor should know?
Customer: I take eye drops for Glaucoma...timoptic (it has beta blockers) twice a day.
Submitted: 3 days ago.
Category: Eye
Expert:  Dr. Phil, MD replied 3 days ago.

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

Expert:  Dr. Phil, MD replied 3 days ago.

what other meds do you take?

can you list them all?

did you take antibiotics in the past 3 months for any reason?

Related Eye Questions